# SDR HNAA2012121901121

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 252.3 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LEG CRACKED AT BS 252.3 AND STR 31S. CRACK IS AT MOST OTBD RIVET.  CUT FRAME LEG OFF FRAME.  REPAIRED FRAME LEG IAW SRM 53-20-21.
